MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Codes No Audible Alarm (1019); Alarm Not Visible (1022)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: an ht70 ventilator was returned to covidien/ medtronic for failure analysis.During quick check the buzzer failed.The unit was disassembled and the cable was found to be damaged and was observed that no alarms were generated when the unit was turned off.The cable was replaced and the ventilator pass all testing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator had a broken case and was being sent back for preventative maintenance (pm).The buzzer alarm was working at the time of the estimate to the customer.After the repair were performed the service the engineer checked the ventilator and found that the buzzer was not alarming when the unit was turned off.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7535246
Report Number2023050-2018-00030
Device Sequence Number10999220
Product Code CBK
UDI-Device Identifier10884521542143
UDI-Public10884521542143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1